# SDR FDEA201101060019

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 62,500 hours, 14,121 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shoulder Belt
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS SHOULDER HARNESS VERY DIFFICULT TO UNLOCK.  OPS CHECKED THE CAPTAINS SHOULDER HARNESS WITH CAPTAIN WATCHING AND SHOULDER HARNESS, OPS CHECKED  NORMAL.   ACFT OK TO CONTINUE.
